# SDR SWIA202055871

- Difficulty date: December 15, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE REAR WING SPAR LINK AT FS 797.0 HAS CRACK AT CLEVIS BEARING.   (C-CHECK) RO 2/1/2021   CORRECTIVE ACTION COMPLIED WITH ON MX 22193034 JOB 91516157 OP 4, COMPLY WITH SB 670BA-57-016 REV D 9/12/2014 FOR LH AND RH REAR SPAR LINK ASSEMBLY REPLACEMENTS.
